Previous |  Up |  Next


Title: A characterization of lifting generics for Sacks-like forcings (English)
Author: Honzík, Radek
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 51
Issue: 3
Year: 2010
Pages: 49-55
Category: math
MSC: 03E35
MSC: 03E55
idZBL: Zbl 1236.03035
idMR: MR2752959
Date available: 2014-05-02T05:40:22Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_051-2010-3_8.pdf 352.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo